# SDR QMLA2013122113176

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 1,079 hours, 3,489 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,079 hours, 2,222 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 350A23422221
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP A1040 300 HOUR, 12 MONTH INSPECTION, STEP A1040 2.4, A CRACK WAS FOUND IN THE LT UPPER STABILIZER MOUNT DURING THE VISUAL INSPECTION.  THE CRACK RAN FROM THE FWD EDGE OF THE MOUNT THROUGH THE FWD OTBD BOLT HOLE & TO THE MIDLINE OF THE MOUNT.
